Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 24, Issue 3, 2005
Metadata
 

Cauchy and Nonlocal Multi-Point Problems for Distributed Order Pseudo-Differential Equations, Part One
Rudolf Gorenflo and Sabir Umarov
pp. 449–466
Abstract | Full-Text PDF (214 KB) | Metadata

Regularity of Flows of a Non-Newtonian Fluid Subject to Dirichlet Boundary Conditions
Petr Kaplický
pp. 467–486
Abstract | Full-Text PDF (256 KB) | Metadata

On the Relationship between p-Analytic Functions and the Schrödinger Equation
Vladislav V. Kravchenko
pp. 487–496
Abstract | Full-Text PDF (161 KB) | Metadata

Lp-Theory for Elliptic Operators on R^d with Singular Coefficients
Gottfried Anger, Giorgio Metafune, Diego Pallara and Roland Schnaubelt
pp. 497–521
Abstract | Full-Text PDF (265 KB) | Metadata

A General Class of Autoconvolution Equations of the Third Kind
Jaan Janno and Lothar von Wolfersdorf
pp. 523–543
Abstract | Full-Text PDF (221 KB) | Metadata

Invertibility of Convolution Operators in Problems of Wave Diffraction by a Strip with Reactance and Dirichlet Conditions
L. P. Castro and Bo Zhang
pp. 545–560
Abstract | Full-Text PDF (214 KB) | Metadata

Hypoellipticity of Hankel Convolution Equations in DL1-Type Spaces
Jorge J. Betancor
pp. 561–580
Abstract | Full-Text PDF (212 KB) | Metadata

Parametrix du Problème de Cauchy C-infinity Hyperbolique Muni d'un Système d'Ordres de Leray-Volevîc
Bekkai Messirdi and Abderrahmane Senoussaoui
pp. 581–592
Abstract | Full-Text PDF (213 KB) | Metadata

Some Analysis of Tikhonov Regularization for the Inverse Problem of Option Pricing in the Price-Dependent Case
Torsten Hein
pp. 593–609
Abstract | Full-Text PDF (293 KB) | Metadata

Hilbert Spaces of Solutions to Polynomial Dirac Equations, Fourier Transforms and Reproducing Kernel Functions for Cylindrical Domains
Denis Constales and Soeren Krausshar
pp. 611–636
Abstract | Full-Text PDF (271 KB) | Metadata

General Orlicz-Pettis Theorem
Chengri Cui and Songlong Wen
pp. 637–648
Abstract | Full-Text PDF (195 KB) | Metadata

Vector Valued Baire Functions
H. R. Shatery and J. Zafarani
pp. 649–656
Abstract | Full-Text PDF (177 KB) | Metadata